Methodology and Computing in Applied Probability

, Volume 18, Issue 3, pp 901–910 | Cite as

Stochastic Asymptotic Stability of Nowak-May Model with Variable Diffusion Rates

  • M. PitchaimaniEmail author
  • R. Rajaji


We consider a stochastically perturbed Nowak-May model of virus dynamics within a host. We prove the global existence of unique strong solution. Using the Lyapunov method, we found sufficient conditions for the stochastic asymptotic stability of equilibrium solutions of this model.


Nowak-May model Stochastic asymptotic stability Lyapunov function 

Mathematics Subject Classification (2010)

60H10 60H30 92D30 93E15 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Arnold L (1974) Stochastic Differential Equations: Theory and applications, Wiley, New YorkGoogle Scholar
  2. Gard TC (1998) Introduction to stochastic differential equations. Marcel Dekker, New York and BaselzbMATHGoogle Scholar
  3. Khasminskii R (1980) Stochastic stability of differential equations. Sijthoff & Noordhoff, AlpenCrossRefzbMATHGoogle Scholar
  4. Nowak MA, May RM (2000) Virus Dynamics: Mathematical principles of immunology and virology, Oxford University Press, New YorkGoogle Scholar
  5. Shaikhet L, Korobeinikov A (2015) Stability of a stochastic model for HIV-1 dynamics within a host. Appl Anal:1–11Google Scholar
  6. Schurz H, Tosun K (2014) Stochastic asymptotic stability of SIR model with variable diffusion rates. J Dyn Diff Equat 27:69–82MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2016

Authors and Affiliations

  1. 1.Ramanujan Institute for Advanced Study in MathematicsUniversity of MadrasChennaiIndia

Personalised recommendations